JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE CHARACTER RINGS OF TWIST KNOTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE CHARACTER RINGS OF TWIST KNOTS
Nagasato, Fumikazu;
  PDF(new window)
 Abstract
The Kauffman bracket skein module (M) of a 3-manifold M becomes an algebra for t
 Keywords
character variety;character ring;Chebyshev polynomial;Kauffman bracket skein module;
 Language
English
 Cited by
1.
On minimal elements for a partial order of prime knots, Topology and its Applications, 2012, 159, 4, 1059  crossref(new windwow)
 References
1.
M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, New York, Dover, 1972.

2.
D. Bullock, Rings of $SL_{2}$(C)-characters and the Kauffman bracket skein module, Comment. Math. Helv. 72 (1997), no. 4, 521-542. crossref(new window)

3.
D. Bullock and W. LoFaro, The Kauffman bracket skein module of a twist knot exterior, Algebr. Geom. Topol. 5 (2005), 107-118. crossref(new window)

4.
M. Culler and P. Shalen, Varieties of group representations and splittings of 3-manifolds, Ann. of Math. (2) 117 (1983), no. 1, 109-146. crossref(new window)

5.
R. Gelca and F. Nagasato, Some results about the Kauffman bracket skein module of the twist knot exterior, J. Knot Theory Ramifications 15 (2006), no. 8, 1095-1106. crossref(new window)

6.
J. Przytycki, Skein modules of 3-manifolds, Bull. Pol. Acad. Sci. Math. 39 (1991), no. 1-2, 91-100.

7.
J. H. Przytycki and A. S. Sikora, On skein algebras and $Sl_{2}$(C)-character varieties, Topology 39 (2000), no. 1, 115-148. crossref(new window)